# SDR SWAA2024102851328

- Difficulty date: October 21, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - R2 DOOR ASSIST HANDLE LOOSE<[01] INSTALLED R2 DOOR ASSIST HANDLE AS PER AMM 52-41-31-400-802;[02] FINAL INSPECTION; VERIFIED STEP #1.
